# SDR A6WA201040886

- Difficulty date: November 30, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Broken
- Location: Bagage Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN LATCH ON TOP OF FWD DOOR TRACK IS BROKEN OFF.  REMOVED DAMAGED CARGO DOOR HOLD OPEN LATCH AND INSTALLED SERVICEABLE PN 600-35166-3 LATCH IAW AMM 52-31-00.
